# SDR CA020109002

- Difficulty date: November 2, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Engine: Lyc O320H2AD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW1594485
- Condition: Corroded
- Location: Main Journal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  CORROSION FOUND UNDER URETHABOND COATING APPLIED BY FACTORY AT OVERHAUL AS PER SB 505B AND SB 530A AND AD 98-02-08.CRANKSHAFT HAS BEEN RETURNED TO FACTORY FOR WARRANTY CONSIDERATION AND INSPECTION.
